# SDR ASOA2015091513795

- Difficulty date: September 15, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 30,114 hours, 21,853 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 477-573
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL SEGMENT FROM FS 477-573 HAS CORROSION AT FS 521.  REMOVED RT SEAT RAIL FROM FS 485.00-FS 581 REF AMM 53-00-49-000-801 A03.  INSTALLED NEW SERVICEABLE SEAT RAIL IAW AMM 53-00-49-400-801(A03) AND COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV. L.  SEAT RAIL FOUND TO BE OUT OF LIMITS IAW SRM 53-31-49-101-001 A01.
